Economics at your fingertips  

Annals of the Institute of Statistical Mathematics

1949 - 2014

Current editor(s): G. Kitagawa

from Springer
Series data maintained by Guenther Eichhorn ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 42, issue 4, 1990

Hitting straight lines by compound Poisson process paths pp. 603-621 Downloads
Wolfgang Bühler, Prem Puri and Hans-J. Schuh
Admissibility of estimators of the probability of unobserved outcomes pp. 623-636 Downloads
Arthur Cohen and Harold Sackrowitz
On the empirical Bayes approach to multiple decision problems with sequential components pp. 637-655 Downloads
Karunamuni R.
On the admissibility of an estimator of a normal mean vector under a linex loss function pp. 657-669 Downloads
Ahmad Parsian
Asymptotic relations betweenL- andM-estimators in the linear model pp. 671-698 Downloads
Jana Jurečková and Welsh A.
Nonparametric estimation of a regression function by delta sequences pp. 699-708 Downloads
Eiichi Isogai
Bootstrap choice of tuning parameters pp. 709-735 Downloads
Christian Léger and Joseph Romano
Bootstrap estimation of the asymptotic variances of statistical functionals pp. 737-752 Downloads
Jun Shao
Bootstrap in moving average models pp. 753-768 Downloads
Arup Bose
A study of redundancy of some variables in covariate discriminant analysis pp. 769-782 Downloads
Yasunori Fujikoshi and Chinubal Khatri
Search designs for searching for one among the two-and three-factor interaction effects in the general symmetric and asymmetric factorials pp. 783-803 Downloads
Kashinath Chatterjee
A necessary and sufficient convergence condition of orthomin(k) methods for least squares problem with weight pp. 805-811 Downloads
Shao Zhang and Yoshio Oyanagi

Volume 42, issue 3, 1990

A Monte Carlo method for an objective Bayesian procedure pp. 403-433 Downloads
Yosihiko Ogata
Bayesian linear prediction in finite populations pp. 435-444 Downloads
Heleno Bolfarine
On the stereological estimation of reduced moment measures pp. 445-461 Downloads
Jensen E., Kiêu K. and Gundersen H.
Some geometric applications of the beta distribution pp. 463-474 Downloads
Peter Frankl and Hiroshi Maehara
Invariance relations in single server queues with LCFS service discipline pp. 475-488 Downloads
Genji Yamazaki
On the robust estimation in poisson processes with periodic intensities pp. 489-507 Downloads
Nakahiro Yoshida and Toshiharu Hayashi
Parametric stochastic convexity and concavity of stochastic processes pp. 509-531 Downloads
Moshe Shaked and Jevaveerasingam Shanthikumar
The growth curve model with an autoregressive covariance structure pp. 533-542 Downloads
Fujikoshi Y., Kanda T. and Tanimura N.
Some new constructions of bivariate Weibull models pp. 543-559 Downloads
Jye Lu and Gouri Bhattacharyya
Inferences on interclass and intraclass correlations in multivariate familial data pp. 561-580 Downloads
Sadanori Konishi and Khatri C.
Testing linear hypotheses in errors in variables model pp. 581-596 Downloads
Naveen Bansal
E-optimality of some row and column designs pp. 597-602 Downloads
Maria Kozlowska and Ryszard Walkowiak

Volume 42, issue 2, 1990

Mean characteristics of Gibbsian point processes pp. 203-220 Downloads
Shigeru Mase
Asymptotic behavior of M-estimator and related random field for diffusion process pp. 221-251 Downloads
Nakahiro Yoshida
Bootstrap in Markov-sequences based on estimates of transition density pp. 253-268 Downloads
Rajarshi M.
A classification of the main probability distributions by minimizing the weighted logarithmic measure of deviation pp. 269-279 Downloads
Silviu Guiasu
A moment's approach to some characterization problems pp. 281-285 Downloads
Abdulhamid Alzaid
Optimal kernel estimation of densities pp. 287-303 Downloads
Daren Cline
Recursive kernel density estimators under a weak dependence condition pp. 305-329 Downloads
Lanh Tran
Estimating the covariance matrix and the generalized variance under a symmetric loss pp. 331-343 Downloads
Tatsuya Kubokawa and Yoshihiko Konno
Effect of the initial estimator on the asymptotic behavior of one-step M-estimator pp. 345-357 Downloads
Jana Jurečková and Pranab Sen
On tests for the mean direction of the Langevin distribution pp. 359-373 Downloads
Hayakawa T.
Asymptotically efficient rank MANOVA tests for restricted alternatives in randomized block designs pp. 375-385 Downloads
Ming-Tan Tsai and Pranas Sen
On the convergence of Broyden-like methods for nonlinear equations with nondifferentiable terms pp. 387-401 Downloads
Chen X.

Volume 42, issue 1, 1990

A Bayesian approach for quantile and response probability estimation with applications to reliability pp. 1-19 Downloads
Moshe Shaked and Nozer Singpurwalla
Confidence bands for quantile function under random censorship pp. 21-36 Downloads
Chang-Jo Chung, Miklós Csörgő and Lajos Horvath
Information amount and higher-order efficiency in estimation pp. 37-49 Downloads
Yuzo Hosoya
Estimation of two normal means which may be common pp. 51-64 Downloads
Venter J. and Steel S.
More comparisons of MLE with UMVUE for exponential families pp. 65-75 Downloads
Tea-Yuan Hwang and Chin-Yuan Hu
Estimation of the ratio of the scale parameters of two exponential distributions with unknown location parameters pp. 77-87 Downloads
Mohamed Madi and Kam-Wah Tsui
Parameter estimation for the simple self-correcting point process pp. 89-98 Downloads
Nobuo Inagaki and Toshihabu Hayashi
Nonparametric test of restricted interchangeability pp. 99-114 Downloads
George Jerdack and Pranab Sen
Saddlepoint approximations in resampling analysis pp. 115-131 Downloads
Soujin Wang
Smoothing of likelihood ratio statistic for equiprobable multinomial goodness-of-fit pp. 133-147 Downloads
Balakrishna Hosmane
Null distribution of the sum of squared z-transforms in testing complete independence pp. 149-155 Downloads
Shande Chen and Govind Mudholkar
On Mittag-Leffler functions and related distributions pp. 157-161 Downloads
Pillai R.
Pairwise-balanced, variance-balanced and resistant incomplete block designs revisited pp. 163-171 Downloads
Jerzy Baksalary and Puri P.
Some optimal designs for comparing a set of test treatments with a set of controls pp. 173-185 Downloads
Mike Jacroux
A class of scaled direct methods for linear systems pp. 187-201 Downloads
Jozsef Abaffy and Emilio Spedicato
Page updated 2015-02-01